Increasing Hormones | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hormone Issues (HRT - No HRT) > No Uterus - No Ovaries - Yes HRT - Surgical Menopause


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

Increasing Hormones Increasing Hormones

Thread Tools
  #1  
Unread 10-20-2004, 03:49 PM
Increasing Hormones

HI EVERYONE:

I AM ON THE VIVELLE DOT HORMONE PATCH. I FEEL THAT I NEED TO INCREASE THE DOSAGE. RIGHT NOW I AM DOING .25MG CHANGING EVERY OTHER DAY. I NEED TO INCREASE THE DOSAGE TO .05MG. WHEN I PUT IT ON I GET TERRIFIC HOT FLASHES. I HAVE READ ON THE BOARD IT IS A FLUCUATION OF MY HORMONES. I DON'T KNOW HOW LONG I CAN STAND THESE SYMPTOMS...ANY IDEA HOW LONG THIS CHANGE WILL TAKE?
Sponsored Links
Advertisement
 
  #2  
Unread 10-20-2004, 04:09 PM
Increasing Hormones

HI

I am alittle confused about your dose. You said you are using .25 mg of Vivelle dot.

It is my understanding that the vivelle dot comes in doses of
.0375
.05
.075
.1

I was not aware there is a.25 mg
Are you increasing this yourself by cutting the patch or did your doctor prescribe the .05 patch for you??

I think when a woman makes an increase in her patch, then the doctor prescribes the patch at the required increase and then you just simply replace it with the dose you had been using.

For example if you were using the .0375 mg and wanted to go up to .05 you would stop the .0375 and put on a new patch at .05 mg on the same day you were using your old patch. There would not be a need to change it every other day. It is usually changed twice a week at the higher dose.

It is common to have hot flashes when you make a change in dosing. I would assume this will stop with time. I'm sorry I don't have a certain time frame to give you.

  #3  
Unread 10-20-2004, 05:40 PM
Increasing Hormones

Hi. Just a note from my experience. Right after my surgery I went on the climara patch. When that wasn't working well, I went to the vivelle dot (I can't remember the doses). It turned out my body was not getting enough from the patches so I went to the pills. Now, when I was so low (estrogen level at 38) I was moody, but as I increased the dosage, I started having the hot flashes and some night sweats. They all but stopped when I started the pills and got my estrogen level up to 152. I just had more blood work done and I should find out on Friday where my levels are now..

Hope that helps..

Kati
Sponsored Links
Advertisement
 
  #4  
Unread 10-20-2004, 06:36 PM
Increasing Hormones

The .025mg/day Vivelle dot patch is not generally prescribed to women in surgical menopause... it's not enough to deal with menopausal symptoms. It's marketed as a way for women in natural menopause, without significant symptoms, to keep their bones healthy. Even the .0375 dose isn't enough for most of us. The .05mg/day patch is a great starting dose.

Where were you applying the .025mg/day patch? We get about 20% more absorption on the behind than we do on the tummy, so if you were wearing the .025mg/day patch on your backside, you might want to start with the .05mg/day patch on your tummy before ultimately switching it to the back if you need to.

You're right that the initial hot flashes after you applied the higher dose patch are due to fluctuations in your estrogen level. They should gradually decrease. Everyone is a little different... I find that if I adjust my dosage, it only takes 2-3 days before I don't have any hot flashes, and a couple of weeks until I feel really leveled out.

Hope this helps!
s,
-Linda
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
1 Reply, Last Reply 12-09-2009, Started By 6509tah
3 Replies, Last Reply 08-27-2008, Started By sciencegeek
0 Reply, Started By fluffyv
3 Replies, Last Reply 07-04-2006, Started By jojo_77
1 Reply, Last Reply 06-28-2006, Started By jgrey
3 Replies, Last Reply 03-04-2006, Started By sunshine1971
2 Replies, Last Reply 07-22-2005, Started By Maria612
1 Reply, Last Reply 03-21-2005, Started By Debbi41
5 Replies, Last Reply 05-11-2002, Started By DianaZRN
11 Replies, Last Reply 10-03-2001, Started By Becky2259
2 Replies, Hysterectomy Recovery (post hysterectomy)
3 Replies, Preparing for Hysterectomy (pre hysterectomy)
4 Replies, Hysterectomy Recovery (post hysterectomy)
6 Replies, Hysterectomy Recovery (post hysterectomy)
2 Replies, Hysterectomy Recovery (post hysterectomy)
1 Reply, Hysterectomy Recovery (post hysterectomy)
1 Reply, Preparing for Hysterectomy (pre hysterectomy)
20 Replies, Hysterectomy Options and Alternatives
4 Replies, Hysterectomy Recovery (post hysterectomy)
4 Replies, Preparing for Hysterectomy (pre hysterectomy)



Advertisement

Hysterectomy News

November 28,2020

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  


$vbulletin->featuredvideos is not an array!
Advertisement


Advertisement